Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 301, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 12, 2016, 3:21 PM CDT for Fannin County, Lamar County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2016, 3:21 PM CDT (20:21 UTC)
- Expired
- Aug 12, 2016, 4:15 PM CDT
- In force
- 54 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fannin County, TX, Lamar County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 183 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 937 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 1673 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
294
WUUS54 KFWD 122021
SVRFWD
TXC147-277-122115-
/O.NEW.KFWD.SV.W.0301.160812T2021Z-160812T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
321 PM CDT FRI AUG 12 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FANNIN COUNTY IN NORTH CENTRAL TEXAS...
LAMAR COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 415 PM CDT
* AT 320 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SAVOY TO 15 MILES SOUTH OF BOSWELL...MOVING
SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BONHAM AROUND 335 PM CDT.
BONHAM STATE PARK AROUND 350 PM CDT.
BAILEY AROUND 405 PM CDT.
LEONARD AROUND 410 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
LADONIA...ROXTON...TRENTON...TOCO...SUN VALLEY...WINDOM AND PECAN
GAP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3388 9554 3388 9547 3338 9531 3348 9556
3350 9577 3346 9586 3341 9587 3334 9638
3372 9638 3369 9634 3377 9629 3375 9619
3384 9615 3385 9602 3384 9602 3389 9593
3384 9577 3390 9574 3394 9559
TIME...MOT...LOC 2020Z 330DEG 18KT 3363 9633 3380 9582
HAIL...1.00IN
WIND...60MPH
$$
922 follow-up statements
782
WWUS54 KFWD 122044
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
344 PM CDT FRI AUG 12 2016
TXC147-277-122115-
/O.CON.KFWD.SV.W.0301.000000T0000Z-160812T2115Z/
FANNIN TX-LAMAR TX-
344 PM CDT FRI AUG 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR FANNIN AND LAMAR COUNTIES...
AT 343 PM CDT...SEVERAL STRONG TO SEVERE THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR WHITEWRIGHT TO HONEY GROVE TO 7
MILES WEST OF PARIS TO 8 MILES NORTHWEST OF BLOSSOM...MOVING
SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
PARIS AROUND 350 PM CDT.
BLOSSOM AROUND 400 PM CDT.
BAILEY AROUND 405 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
LADONIA...ROXTON...TRENTON...TOCO...SUN VALLEY...WINDOM AND PECAN
GAP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.
&&
LAT...LON 3388 9547 3338 9531 3348 9556 3350 9577
3346 9586 3341 9587 3334 9638 3364 9638
3375 9624 3375 9619 3376 9619 3382 9586
TIME...MOT...LOC 2043Z 319DEG 24KT 3351 9634 3359 9591 3367 9567 3376
9547
HAIL...<.75IN
WIND...60MPH
$$
92016
WWUS54 KFWD 122110
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
410 PM CDT FRI AUG 12 2016
TXC147-277-122120-
/O.EXP.KFWD.SV.W.0301.000000T0000Z-160812T2115Z/
FANNIN TX-LAMAR TX-
410 PM CDT FRI AUG 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR FANNIN AND LAMAR COUNTIES WILL
EXPIRE AT 415 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 3388 9547 3338 9531 3348 9556 3350 9577
3346 9586 3341 9587 3334 9638 3364 9638
3375 9624 3375 9619 3376 9619 3382 9586
TIME...MOT...LOC 2106Z 330DEG 18KT 3351 9634 3359 9591 3367 9567 3376
9547
$$
92What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 12:54 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Aug 12, 12:54 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 1254 PM CDT FRI AUG 12 2016 .AVIATION... /18Z TAFs/ Concerns...Convective potential and wind shift. A front is making its way towards North and Central Texas but the winds ahead of the front are shifting to the west with a pre-frontal trough. The DFW area airports should see west winds at 10 kts or less by 19Z and KACT will take a few more hours to veer to the west. The winds will become more northerly this evening and tonight as the true front arrives and north winds will prevail through this valid TAF period. With temperatures already in the upper 90s and around 100 degrees, isolated to scattered showers and thunderstorms are expected to increase in numbers as the afternoon continues on and into the evening hours. Will continue with VCTS from 20-21Z through 05Z at all the TAF sites, and then keep a mention of VCSH through 09Z. Confidence in convection trends after 02Z is lower than the afternoon hours and adjustments to trends may be required for late evening and overnight hours. The front will likely stall just south of KACT on Saturday where a better focus for convection may be Saturday afternoon. Will have no mention of convection in the extended portion of the KDFW TAF at this time but reassess new model guidance for isolated storms developing in the afternoon hours near the DFW area. May need to include VCTS for KACT Saturday afternoon as that time frame comes into the TAF period. Any storms this afternoon and Saturday afternoon will have a threat for damaging downburst winds and localized heavy rainfall that would impact airport operations. JLDunn && .UPDATE... The morning balloon observation depicted a few interesting atmospheric changes. The most notable is a moistening of the profile between 500 and 750 mb which will allow storms to develop over the region as temperatures rise to their convective temperature near or above 100 degrees. The other interesting changes were stronger westerly flow just above the surface and a slight warming of temperatures in this layer. This should allow high temps and heat indices today to be above yesterday's values as long as convection does not get going too early. Likely the convection will hold off until after 2 or 3 pm, so most of the area will have time to receive their daily dose of August sunshine before the impacts of storm clouds and cool outflows spread across the region. Speaking of which, any vigorous convection will have a severe microburst threat due to these very high surface temperatures that will support rapid sub-cloud evaporation and downdraft cooling/acceleration. In summary the two highlights for today's forecast are the heat and the scattered thunderstorm potential with a severe wind threat. For the update we have made some minor tweaks upward to the high temperatures and barring anything really unusual in late August or September, this could end up being the hottest day of 2016 for most of the CWA. Heat indices are now forecast to reach 103 to 111, with the highest values likely along the I-35 corridor. These temps and heat indices are on the cusp of excessive heat warning criteria, but since the heat wave will be broken by the front tonight (if not the convective outflows by early evening) we will not entertain any upgrades or changes to the heat advisory. The only other change was to increase the severe wind threat mention in our various products and to bring surface winds around to the west earlier this afternoon as a pre-frontal trough moves through the region. TR.92 && .PREV DISCUSSION... /ISSUED 355 AM CDT FRI AUG 12 2016/ The much anticipated mid-summer cold front continues to make steady southeastward progress early this morning. Based on recent surface analysis, the front itself stretches roughly from near Topeka to Dodge City, and into the Oklahoma Panhandle. With regional VWPs revealing a 25 to 35 kt low-level jet impinging upon multiple outflow boundaries/bores, decided to throw in some isolated shower/thunder wording during the morning period to account for potential elevated development. The prospect for an isolated storm this morning and then greater coverage this afternoon throws a wrench in the forecast for what could otherwise be a very hot day as thicknesses get a bump out ahead of the cold front. Should showers and clouds stay at bay until later in the day, it's not inconceivable we see a few 104-107 degree highs across the Metroplex. For now, decided to side with the warmer guidance numbers for today, but these could still be underdone. Either way, it looks to be another oppressively hot day with heat index values topping out in the 105-110 degree range, although this should be the last day of widespread 105+ heat index values. A few spots may flirt with heat advisory criteria on Saturday across our far southeastern zones, but uncertainty regarding cloud cover and precipitation placement precludes any extension of the advisory at this time. Decided to expand precip chances this afternoon to most of the CWA as guidance continues to suggest the increase in low-mid level moisture and forcing may be enough to spark off greater convective coverage. We'll again be well-mixed with deep inverted-V profiles, so strong downburst winds are certainly a possibility with any thunderstorms today. The big story of this forecast continues to be how this front interacts with a northwestward-moving upper-low currently over Louisiana. Have expanded likely PoPs across much of the CWA Saturday afternoon based on solid model agreement regarding the location of the stalling front--effectively bisecting our CWA from northeast to southwest during this timeframe. Precipitation coverage looks to expand even further on Sunday with the arrival the upper-low which has been plaguing the Gulf Coast states with heavy rainfall. The combination of surface convergence along the front, increased lifting atop it from the upper-low, exceptionally deep warm cloud layers nearing 15k feet, and slow storm motions paralleling the front, all point to potentially heavy rainfall threat developing Sunday and into Monday along and southeast of the frontal zone. This scenario will likely lead to at least a localized flash flooding threat. For now, it is still too early for watches, but one may be needed for southeastern portions of our CWA during this timeframe. The cold front looks to linger across our region through the end of next week, which will keep slight chance to chance PoPs going through the forecast period. We won't complain too much, though, as this will put a damper on our temperatures as they settle to around 4 to 8 degrees below climatology. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 105 81 93 76 87 / 30 40 60 60 60 Waco 103 80 98 76 88 / 20 20 60 60 60 Paris 101 77 93 73 85 / 30 40 60 70 70 Denton 102 78 90 74 85 / 30 50 60 50 60 McKinney 103 78 92 74 85 / 30 40 60 60 70 Dallas 105 81 95 77 87 / 30 40 60 60 70 Terrell 103 79 95 75 86 / 30 30 60 60 70 Corsicana 103 79 97 76 87 / 20 30 60 60 70 Temple 103 79 98 75 89 / 20 20 50 60 60 Mineral Wells 104 76 91 73 87 / 30 50 60 50 60 && .FWD Watches/Warnings/Advisories... Heat Advisory until 7 PM CDT this evening for TXZ092>095-103>107- 118>123-133>135-145>148-158>162-174-175. && 82/66
Hazardous weather outlook, Aug 12, 10:31 AM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1031 AM CDT FRI AUG 12 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1031 AM CDT FRI AUG 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. DANGEROUS HEAT INDEX VALUES WILL OCCUR TODAY. A LARGE PART OF NORTH AND CENTRAL TEXAS WILL SEE VALUES IN THE 107 TO 111 DEGREE RANGE FOR AT LEAST ONE TO TWO HOURS THIS AFTERNOON. A HEAT ADVISORY IS IN EFFECT UNTIL 7 PM TODAY ALONG AND EAST OF A GAINESVILLE TO FORT WORTH TO WACO TO KILLEEN LINE. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MOST OF THE REGION THIS AFTERNOON AND EARLY EVENING. DAMAGING DOWNBURST WINDS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY THUNDERSTORMS THIS AFTERNOON. LIGHTNING STRIKES WILL ALSO BE A HAZARD. THUNDERSTORM CHANCES WILL INCREASE FROM NORTH TO SOUTH THIS EVENING AND TONIGHT WITH THE ARRIVAL OF A FRONT. THE BEST CHANCE OF STORMS TONIGHT WILL BE NORTH OF THE INTERSTATE 20 CORRIDOR. GUSTY WINDS...LOCALLY HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY HAZARDS TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A GOOD CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE REGION SATURDAY THROUGH MONDAY WITH SCATTERED THUNDERSTORMS EXPECTED TUESDAY THROUGH THURSDAY. THE PRIMARY HAZARD EXPECTED IS HEAVY RAINFALL WHICH COULD LEAD TO LOCALIZED FLOODING. THE GREATEST POTENTIAL FOR HEAVY RAINFALL AND FLOODING IS SUNDAY THROUGH MONDAY. A FEW STORMS ON SATURDAY COULD ALSO BECOME STRONG...WITH GUSTY WINDS AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON FOR DOWNBURST WINDS. JLDUNN
In the hours before
Special weather statement, Aug 12, 2:17 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
217 PM CDT FRI AUG 12 2016
TXZ131-121945-
HOOD TX-
217 PM CDT FRI AUG 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR HOOD COUNTY UNTIL 245 PM CDT...
AT 217 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES SOUTHEAST OF LIPAN TO 7 MILES WEST OF
DINOSAUR VALLEY STATE PARK. MOVEMENT WAS NORTHEAST AT 10 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GRANBURY...PECAN PLANTATION...LIPAN...OAK TRAIL SHORES AND TOLAR.
THESE STORMS MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN
FORT WORTH.
LAT...LON 3256 9805 3255 9762 3232 9761 3232 9778
3223 9794 3251 9807 3256 9807
TIME...MOT...LOC 1917Z 238DEG 7KT 3248 9795 3225 9795
92Special weather statement, Aug 12, 2:21 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 PM CDT FRI AUG 12 2016
TXZ133-121945-
JOHNSON TX-
221 PM CDT FRI AUG 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL JOHNSON COUNTY
UNTIL 245 PM CDT...
AT 221 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CROSS TIMBER...OR OVER BURLESON. THIS STORM WAS NEARLY STATIONARY.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BURLESON...CLEBURNE...KEENE...JOSHUA...CROSS TIMBER AND BRIAROAKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN
FORT WORTH.
&&
LAT...LON 3256 9741 3255 9740 3255 9720 3254 9715
3232 9733 3246 9748
TIME...MOT...LOC 1921Z 304DEG 4KT 3250 9736
92Special weather statement, Aug 12, 2:27 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 227 PM CDT FRI AUG 12 2016 TXZ115-129-121945- STEPHENS TX-EASTLAND TX- 227 PM CDT FRI AUG 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EASTLAND AND SOUTHERN STEPHENS COUNTIES UNTIL 245 PM CDT... AT 227 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GUNSIGHT...OR NEAR EASTLAND...MOVING EAST AT 10 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EASTLAND...RANGER AND GUNSIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN FORT WORTH. && LAT...LON 3242 9902 3262 9901 3263 9866 3236 9867 TIME...MOT...LOC 1927Z 287DEG 7KT 3248 9885 92
Special weather statement, Aug 12, 2:43 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
243 PM CDT FRI AUG 12 2016
TXZ118-122000-
TARRANT TX-
243 PM CDT FRI AUG 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TARRANT COUNTY UNTIL 300
PM CDT...
AT 242 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
JUST SOUTH OF DOWNTOWN FORT WORTH...MOVING SOUTHEAST AT 10 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FORT WORTH...ARLINGTON...HALTOM CITY...BURLESON...BENBROOK...
CROWLEY...FOREST HILL...KENNEDALE...EVERMAN...RENDON...
EDGECLIFF VILLAGE...PANTEGO...EDGECLIFF AND WESTOVER HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN
FORT WORTH.
&&
LAT...LON 3275 9710 3255 9725 3255 9731 3267 9746
3282 9735
TIME...MOT...LOC 1942Z 301DEG 8KT 3271 9734
92Special weather statement, Aug 12, 2:51 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
251 PM CDT FRI AUG 12 2016
TXZ115-122015-
STEPHENS TX-
251 PM CDT FRI AUG 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL STEPHENS COUNTY
UNTIL 315 PM CDT...
AT 251 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GUNSIGHT...OR 11 MILES NORTHWEST OF RANGER. THIS STORM WAS NEARLY
STATIONARY.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GUNSIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3268 9892 3264 9871 3252 9874 3251 9881
3252 9894
TIME...MOT...LOC 1951Z 307DEG 3KT 3257 9883
92Special weather statement, Aug 12, 3:02 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
302 PM CDT FRI AUG 12 2016
TXZ094-095-122030-
LAMAR TX-FANNIN TX-
302 PM CDT FRI AUG 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR FANNIN AND NORTHERN LAMAR
COUNTIES UNTIL 330 PM CDT...
AT 301 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM SAVOY TO 12 MILES SOUTH OF BOSWELL TO SAWYER.
MOVEMENT WAS SOUTHEAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PARIS...BONHAM...LEONARD...HONEY GROVE...SAVOY...ECTOR...DODD CITY...
BAILEY...RAVENNA...BONHAM STATE PARK...TRENTON...WINDOM AND TOCO.
THESE STORMS MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN
FORT WORTH.
LAT...LON 3393 9556 3388 9554 3388 9531 3372 9531
3335 9636 3372 9638 3369 9636 3370 9632
3377 9629 3376 9619 3384 9615 3388 9590
3384 9584 3386 9581 3384 9577 3389 9575
3388 9570 3394 9560
TIME...MOT...LOC 2001Z 312DEG 21KT 3361 9635 3385 9581 3404 9535
92The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 1:47 PM CDT | Special Weather Statement | FWD | Johnson | 28 min |
| Aug 12, 2:01 PM CDT | Special Weather Statement | FWD | Parker | 29 min |
| Aug 12, 2:04 PM CDT | Special Weather Statement | FWD | Tarrant | 26 min |
| Aug 12, 2:17 PM CDT | Special Weather Statement | FWD | Hood | 28 min |
| Aug 12, 2:21 PM CDT | Special Weather Statement | FWD | Johnson | 24 min |
| Aug 12, 2:27 PM CDT | Special Weather Statement | FWD | Eastland | 18 min |
| Aug 12, 2:43 PM CDT | Special Weather Statement | FWD | Tarrant | 17 min |
| Aug 12, 2:46 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 29 min |
| Aug 12, 2:51 PM CDT | Special Weather Statement | FWD | Stephens | 24 min |
| Aug 12, 3:02 PM CDT | Special Weather Statement | FWD | Fannin, Lamar | 28 min |
| Aug 12, 3:42 PM CDT | Special Weather Statement | FWD | Comanche | 33 min |
| Aug 12, 3:54 PM CDT | Special Weather Statement | FWD | Dallas | 36 min |
| Aug 12, 4:01 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 29 min |
| Aug 12, 4:24 PM CDT | Special Weather Statement | FWD | Denton | 36 min |
| Aug 12, 4:44 PM CDT | Special Weather Statement | FWD | Rockwall | 16 min |
| Aug 12, 4:51 PM CDT | Special Weather Statement | FWD | Denton | 24 min |
| Aug 12, 4:54 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas | 36 min |
| Aug 12, 5:07 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 23 min |
| Aug 12, 5:08 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Kaufman | 37 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.